American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 198 found      Go to page: 1 2 3 4 5 6 > >>

[61] E. Coussement, J. Coussement and W. Van Assche. Asymptotic zero distribution for a class of multiple orthogonal polynomials. Trans. Amer. Math. Soc. 360 (2008) 5571-5588. MR 2415086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Irina Nenciu. A note on circular trace formulae. Proc. Amer. Math. Soc. 136 (2008) 2785-2792. MR 2399042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] R. Lasser and J. Obermaier. A new characterization of ultraspherical polynomials. Proc. Amer. Math. Soc. 136 (2008) 2493-2498. MR 2390518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] A. Aptekarev and R. Khabibullin. Asymptotic expansions for polynomials orthogonal with respect to a complex non-constant weight function. Trans. Moscow Math. Soc. 68 (2007) 1-37. MR 2429265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Mohammad Masjed-Jamei. Biorthogonal exponential sequences with weight function $\exp(ax^2+ibx)$ on the real line and an orthogonal sequence of trigonometric functions. Proc. Amer. Math. Soc. 136 (2008) 409-417. MR 2358478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Akihito Hora and Nobuaki Obata. Asymptotic spectral analysis of growing regular graphs. Trans. Amer. Math. Soc. 360 (2008) 899-923. MR 2346476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Ahmed I. Zayed. A generalization of the prolate spheroidal wave functions. Proc. Amer. Math. Soc. 135 (2007) 2193-2203. MR 2299497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Dirk Laurie and Johan de Villiers. Orthogonal polynomials for refinable linear functionals. Math. Comp. 75 (2006) 1891-1903. MR 2240640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Luis Daniel Abreu. Functions $q$-orthogonal with respect to their own zeros. Proc. Amer. Math. Soc. 134 (2006) 2695-2701. MR 2213749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Joris Van Deun, Adhemar Bultheel and Pablo González Vera. On computing rational Gauss-Chebyshev quadrature formulas. Math. Comp. 75 (2006) 307-326. MR 2176401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Barry Simon. OPUC on one foot. Bull. Amer. Math. Soc. 42 (2005) 431-460. MR 2163705.
Abstract, references, and article information
View Article: PDF

[72] C. Díaz-Mendoza, P. González-Vera and M. Jiménez-Paiz. Strong Stieltjes distributions and orthogonal Laurent polynomials with applications to quadratures and Padé approximation. Math. Comp. 74 (2005) 1843-1870. MR 2164100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Christophe Doche. Even moments of generalized Rudin--Shapiro polynomials. Math. Comp. 74 (2005) 1923-1935. MR 2164103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Wlodzimierz Bryc, Wojciech Matysiak and Pawel\ J. Szablowski. Probabilistic aspects of Al-Salam--Chihara polynomials. Proc. Amer. Math. Soc. 133 (2005) 1127-1134. MR 2117214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Yang Chen and Mourad Ismail. Jacobi polynomials from compatibility conditions. Proc. Amer. Math. Soc. 133 (2005) 465-472. MR 2093069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] R. Radha and S. Thangavelu. Hardy's inequalities for Hermite and Laguerre expansions. Proc. Amer. Math. Soc. 132 (2004) 3525-3536. MR 2084073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] C. F. Bracciali, Xin Li and A. Sri Ranga. Real orthogonal polynomials in frequency analysis. Math. Comp. 74 (2005) 341-362. MR 2085896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] S. Kupin. On a spectral property of Jacobi matrices. Proc. Amer. Math. Soc. 132 (2004) 1377-1383. MR 2053342.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Solutions of exercises. CBMS Regional Conference Series in Mathematics 99 (2003) 197-259.
Book volume table of contents
View Article: PDF

[80] The ring of polynomials as a module over symmetric ones. CBMS Regional Conference Series in Mathematics 99 (2003) 157-174.
Book volume table of contents
View Article: PDF

[81] Complements. CBMS Regional Conference Series in Mathematics 99 (2003) 185-196.
Book volume table of contents
View Article: PDF

[82] Symmetrizing operators. CBMS Regional Conference Series in Mathematics 99 (2003) 95-115.
Book volume table of contents
View Article: PDF

[83] The plactic algebra. CBMS Regional Conference Series in Mathematics 99 (2003) 175-183.
Book volume table of contents
View Article: PDF

[84] Euclidean division. CBMS Regional Conference Series in Mathematics 99 (2003) 47-61.
Book volume table of contents
View Article: PDF

[85] Symmetric functions. CBMS Regional Conference Series in Mathematics 99 (2003) 1-29.
Book volume table of contents
View Article: PDF

[86] Symmetric functions as operators and $\lambda $-rings. CBMS Regional Conference Series in Mathematics 99 (2003) 31-46.
Book volume table of contents
View Article: PDF

[87] Division, encore. CBMS Regional Conference Series in Mathematics 99 (2003) 79-86.
Book volume table of contents
View Article: PDF

[88] Schubert polynomials. CBMS Regional Conference Series in Mathematics 99 (2003) 141-156.
Book volume table of contents
View Article: PDF

[89] Reciprocal differences and continued fractions. CBMS Regional Conference Series in Mathematics 99 (2003) 63-77.
Book volume table of contents
View Article: PDF

[90] Alain Lascoux. Symmetric Functions and Combinatorial Operators on Polynomials. CBMS Regional Conference Series in Mathematics 99 (2003) MR MR2017492.
Book volume table of contents   


Results: 61 to 90 of 198 found      Go to page: 1 2 3 4 5 6 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia